Annales Academiæ Scientiarum Fennicæ


Volumen 29, 2004

The articles are stored in PDF and DVI formats and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing.


Aigon-Dupuy, Aline: Half-twists and equations in genus 2, pp. 307-328.

Bonet, José, and Miguel Friz: Weakly compact wedge operators on Köthe echelon spaces, pp. 223-231.

Bonfert-Taylor, Petra, Martin Bridgeman, and Edward C. Taylor: Distortion of the exponent of convergence in space, pp. 383-406.

Buckley, Stephen M.: Quasiconformal images of Hölder domains, pp. 21-42.

Contreras, Manuel D., Santiago Díaz-Madrigal, and Christian Pommerenke: Fixed points and boundary behaviour of the Koenigs function, pp. 471-488.

Cruz-Uribe, D., A. Fiorenza, and C.J. Neugebauer: Correction to "The maximal function on variable Lp spaces", pp. 247-249.

Eelbode, D.: Arbitrary complex powers of the Dirac operator on the hyperbolic unit ball, pp. 367-381.

García, Domingo, Manuel Maestre, and Pablo Sevilla-Peris: Composition Operators between weighted spaces of holomorphic functions on Banach spaces, pp. 81-98.

Girela, Daniel, and José Ángel Peláez: Integral means of analytic functions, pp. 459-469.

Hajlasz, Piotr, and Jani Onninen: On boundedness of maximal functions in Sobolev spaces, pp. 167-176.

Harjulehto, Petteri, and Peter Hästö: Lebesgue points in variable exponent spaces, pp. 295-306.

Heittokangas, J., R. Korhonen, and J. Rättyä: Growth estimates for solutions of linear complex differential equations, pp. 233-246.

Hidalgo, Rubén A.: Cyclic extensions of Schottky uniformizations, pp. 329-344.

Holopainen, Ilkka, and Pekka Pankka: Mappings of finite distortion: Global homeomorphism theorem, pp. 59-80.

Jones, P.W., and A.G. Poltoratski: Asymptotic growth of Cauchy transforms, pp. 99-120.

Jonsson, Alf: Triangulations of closed sets and bases in function spaces, pp. 43-58.

Kovalev, Leonid V.: Quasiregular mappings of maximal local modulus of continuity, pp. 211-222.

Käenmäki, Antti: On natural invariant measures on generalised IFS iterated function systems, pp. 419-458.

Latvala, Visa: BMO-invariance of quasiminimizers, pp. 407-418.

Laville, Guy, and Eric Lehman: Analytic Cliffordian functions, pp. 251-268.

Leikas, Mika: Packing dimensions, transversal mappings and geodesic flows, pp. 489-500.

Liao, Liang-Wen, and Chung-Chun Yang: On factorizations of entire functions of bounded type, pp. 345-356.

Mâagli, Habib, and Syrine Masmoudi: Positive solutions of some nonlinear elliptic problems in unbounded domain, pp. 151-166.

Rajala, Kai: Mappings of finite distortion: Removability of Cantor sets, pp. 269-281.

Seppälä, Mika: Myrberg's numerical uniformization of hyperelliptic curves, pp. 3-20.

Shanmugalingam, Nageswari: Singular behavior of conformal Martin kernels and non-tangential limits of conformal mappings, pp. 195-210.

Stankewitz, Rich, Toshiyuki Sugawa, and Hiroki Sumi: Some counterexamples in dynamics of rational semigroups, pp. 357-366.

Tossavainen, Timo: Pathwise connectivity in uniform domains with small exceptional sets, pp. 177-184.

Wulan, Hasi: Quotient decomposition of functions, pp. 283-293.

Yao, Guowu: Hamilton sequences and extremality for certain Teichmüller mappings, pp. 185-194.

Zakeri, Saeed: David maps and Hausdorff dimension, pp. 121-138.

Zhao Ruhan: Pointwise multipliers from weighted Bergman spaces and Hardy spaces to weighted Bergman spaces, pp. 139-150.